Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1972, Volume 40, Issue 1

Tatonnement Stability: An Econometric Approach<27:TSAEA>2.0.CO;2-P
p. 27-42

M. G. Allingham

This paper investigates the working of a multifunction tatonnement stability process in an actual economy by simulating the adjustment path of an abstract disequilibrium model in conjunction with an econometric equilibrium model, indicating that such a path is highly stable.

Log In To View Full Content